MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: the event occurred sometime in (b)(6) 2019.Concomitant medical products: medical product: l5 screw.Therapy date: unknown.The customer has indicated that the product will not be returned to zimmer biomet for investigation because the patient may still use the unit.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device has not been returned.
 
Event or Problem Description
It was reported that the patient was experiencing pain from using the spinalpak stimulator.The pain started a week after using the unit.The pain is on the lumbar area going down to the buttocks and the pain is below the skin.The patient stated that she feels like she is carrying extra weight.The patient says that the pain level is at a 10.The patient stopped her physical therapy as it was causing her pain.The patient scheduled an appointment with her physician.The patient went to her pain management doctor and was prescribed medication.The patient was previously on this medication but was easing off of it.The patient is no longer using the stimulator until her doctor appointment.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added.B5: event description updated.B7: relevant history added.G4: date received by manufacturer added.G7: type of report.H2: follow up type.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: method code updated to 3331: analysis of production records.H6: method code updated to 4114: device not returned.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description
It was reported that the patient was experiencing pain from using the spinalpak stimulator.The pain started a week after using the unit.The pain is on the lumbar area going down to the buttocks and the pain is below the skin.The patient stated that she feels like she is carrying extra weight.The patient says that the pain level is at a 10.The patient stopped her physical therapy as it was causing her pain.The patient went to her pain management doctor and was prescribed medication.The patient was previously on this medication but was easing off of it.The patient saw her surgeon and was told to continue use of the spinalpak stimulator and was prescribed pain medication.It was reported that no further information is available.

Brand Name
SPINALPAK STIMULATOR, BIOMET
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9459692
Report Number0002242816-2019-00047
Device Sequence Number2159839
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067717
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;